Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 475643, 5 pages
http://dx.doi.org/10.1155/2013/475643
Research Article

New Result of Analytic Functions Related to Hurwitz Zeta Function

1Department of Mathematics, College of Sciences, University of Sharjah, Sharjah, United Arab Emirates
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor Darul Ehsan, Malaysia

Received 25 September 2013; Accepted 11 November 2013

Academic Editors: L. Gosse, T. Li, and P. Wang

Copyright © 2013 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • H.M. Srivastava, Sébastien Gaboury, and F. Ghanim, “ Certain subclasses of meromorphically univalent functions defined by a linear operator associated with the λ -generalized Hurwitz–Lerch zeta function ,” Integral Transforms and Special Functions, pp. 1–15, 2014. View at Publisher · View at Google Scholar
  • Ghanim, “Inclusion properties for classes of analytic meromorphic functions related to zeta function,” Applied Mathematical Sciences, no. 89-92, pp. 4511–4520, 2014. View at Publisher · View at Google Scholar
  • F. Ghanim, and R. M. El-Ashwah, “Inclusion properties of certain subclass of univalent meromorphic functions defined by a linear operator associated with Hurwitz–Lerch zeta function,” Asian-European Journal of Mathematics, pp. 1750066, 2016. View at Publisher · View at Google Scholar
  • Francinaldo Soares Silva, Shelre Emile Pereira Duarte Lobo, and Apoliana Araújo da Silva, “ Seasonal Abundance and the Effect of Light Trap Height on the Captures of the Vesicating Beetles of the Genus Paederus (Coleoptera: Staphylinidae) in Brazil ,” Entomological News, vol. 127, no. 1, pp. 21–27, 2017. View at Publisher · View at Google Scholar